# SDR A6WA201140263

- Difficulty date: February 16, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LWR SKIN HAS CHAFING DAMAGE ON L/E IN 2 EA AREAS.  REPAIRED DAMAGED AREAS IAW REO 601R-57-60-020.
